# SDR N6WA2023051101

- Difficulty date: May 10, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N504GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10022
- Aircraft time: 44,492 hours, 34,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 6100976
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CEILING EMERGENCY LIGHT INOP. RELAMPED AFT CEILING EMERGENCY FLOOD LIGHT IAW CRJ 550 AMM 33-51-09. OPS CHECK GOOD.
